Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 332, NWS Louisville, KY

June 19, 2011Breckinridge County, Grayson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 19, 2011, 6:17 AM CDT for Breckinridge County, Grayson County, Kentucky. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 6:17 AM CDT (11:17 UTC)
Expired
Jun 19, 2011, 7:00 AM CDT
In force
43 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Breckinridge County, KY, Grayson County, KY

The radar

The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:39 AM CDTTORNADO1 Sw Harned, KYEF-2 TORNADO REMOVED ROOF FROM HOME...DESTROYED BARNS...AND SNAPPED AND UPROOTED TREES.
Jun 19, 6:40 AM CDTTSTM WND DMGHarned, KYROOF BLOWN OFF HOUSE
Jun 19, 6:42 AM CDTTSTM WND DMGHarned, KYPART OF GYMNASIUM ROOF BLOWN OFF NEAR HWY 1401 AND RICHARD MOORE ROAD... BARNS... SHED... AND CARPORTS DAMAGED NEAR HARNED... LOCUST HILL... AND WESTVIEW
Jun 19, 6:43 AM CDTTORNADO2 Se Harned, KYEF-0 TORNADO DAMAGED THE ROOF OF A WELL CONSTRUCTED BARN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:55 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-515 J/kg
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WUUS53 KLMK 191117
SVRLMK
KYC027-085-191200-
/O.NEW.KLMK.SV.W.0332.110619T1117Z-110619T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  WESTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 700 AM CDT

* AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES NORTHWEST OF CLOVERPORT...TO 9 MILES NORTHWEST OF     
  ASKIN...TO 16 MILES WEST OF STEFF...MOVING EAST AT 50 MPH. PENNY   
  SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  LEITCHFIELD...
  HARDINSBURG...
  HOLT AND VANZANT...
  STEPHENSPORT AND ROCKVALE...
  MYSTIC AND SAMPLE...
  LODIBURG AND SHORT CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 
2...WHEN YOU CAN DO SO SAFELY...OR CALL LOCAL LAW ENFORCEMENT.

&&

LAT...LON 3784 8666 3786 8661 3792 8660 3792 8631
      3787 8624 3781 8619 3771 8622 3761 8628
      3759 8624 3732 8634 3741 8663 3756 8666
      3755 8660 3756 8660 3764 8665 3766 8663
      3774 8667 3785 8667
TIME...MOT...LOC 1116Z 275DEG 43KT 3790 8675 3769 8677
          3747 8687
WIND...HAIL 60MPH 0.75IN

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:02 AM CDT, 15 minutes earlier.

Area forecast discussion, Jun 19, 6:02 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 AM EDT SUN JUN 19 2011

...UPDATED AVIATION DISCUSSION...

...FORECAST UPDATE...

UPDATED THE FORECAST TO INCLUDE A TORNADO WATCH. THIS WATCH COVERS A
PORTION OF SOUTHERN INDIANA AND MOST OF CENTRAL KENTUCKY THROUGH 11
AM THIS MORNING. A SEVERE SQUALL LINE NOW ENTERING WESTERN KENTUCKY IS
EXPECTED TO QUICKLY RACE ACROSS CENTRAL KENTUCKY SHORTLY AFTER DAWN.
THIS LINE MAY PRODUCE WIDESPREAD DAMAGING WINDS AND ISOLATED
TORNADOES. AHEAD OF THIS LINE...SCATTERED ELEVATED THUNDERSTORMS
WILL CONTINUE ACROSS SOUTH CENTRAL KENTUCKY.

.SHORT TERM (TODAY AND TONIGHT)...

A WIDESPREAD MESOSCALE CONVECTIVE COMPLEX DEVELOPED OVER MISSOURI
DURING THE EARLY MORNING HOURS...AS FORECAST BY VIRTUALLY ALL OF THE
SHORT RANGE GUIDANCE. THESE STORMS HAVE DEVELOPED ALONG A WARM FRONT
THAT AT 2 AM STRETCHED SOUTH OF KANSAS CITY TO PADUCAH. A STRONG
SOUTHWEST LOW LEVEL JET IS CURRENTLY AIMED AT MISSOURI AND WILL HELP
SUSTAIN THESE STORMS AS THEY MOVE EAST ACROSS ILLINOIS AND INTO
SOUTHERN ILLINOIS AND WESTERN KENTUCKY AFTER 5 AM.

PRECIPITABLE WATER APPROACHING 2 INCHES AND ELEVATED CAPE OVER 2500
JOULES ACROSS WESTERN KENTUCKY WILL LEAD TO WIDESPREAD
STORM COVERAGE DURING THE PRE-DAWN HOURS. SOME OF THESE STORMS TO
OUR WEST WILL BECOME QUITE VIGOROUS WITH LOCALIZED HEAVY RAIN.
INDEED...STRONG WARM AIR ADVECTION HAS ALREADY LED TO SOME SCATTERED
ELEVATED STORMS OVER SOUTHERN KENTUCKY.

SHORT RANGE MESO-SCALE MODELS SUCH AS THE HRRR AND THE 00Z SPC WRF
BRING WIDESPREAD CONVECTION ACROSS CENTRAL KENTUCKY AND SOUTHERN
INDIANA DURING THE MID MORNING HOURS. BASED ON CURRENT RADAR ACROSS
MISSOURI...EXPECT THAT THIS CONVECTIVE COMPLEX WILL MOVE ACROSS
CENTRAL KENTUCKY IN THE 8 TO 11 AM TIME FRAME. HOWEVER...SCATTERED
WARM ADVECTION RELATED POP UP STORMS WILL LIKELY BRING LIGHTER
AMOUNTS BEFORE THIS.

EARLIER YESTERDAY MORNING LOCALLY HEAVY RAIN FELL ACROSS SOUTHWESTERN
INDIANA ALONG THE OHIO RIVER AND ACROSS CENTRAL KENTUCKY SOUTH OF
INTERSTATE 64. DESPITE THE RELATIVELY FAST EASTWARD MOVEMENT OF THIS
MORNING'S EXPECTED CONVECTION...EXPECT THAT SOME AREAS OF CENTRAL
KENTUCKY MAY SEE LOCALIZED HEAVY RAIN ONCE AGAIN. WILL HAVE TO WATCH
FOR THE POTENTIAL FOR SOME LOCAL RUN-OFF PROBLEMS.

SIMILAR TO EARLY SATURDAY...EXPECT THUNDERSTORMS TO MOVE SOUTH
SOUTHEAST OUT OF OUR REGION BY LATE MORNING OR EARLY AFTERNOON. LEFT
OVER CONVECTIVE CLOUDINESS MAY ONCE AGAIN SUPPRESS TEMPERATURES AND
INSTABILITY THIS AFTERNOON. WILL REDUCE POPS TO JUST CHANCE BY MID
AFTERNOON.

HIGHS TODAY WILL DEPEND GREATLY ON ANY CLOUD COVER OR LEFT OVER
PRECIPITATION THIS AFTERNOON...BUT SHOULD GENERALLY REACH THE LOWER
80S.

A DEVELOPING STORM ACROSS THE CENTRAL PLAINS WILL LEAD TO INCREASING
SOUTHWEST WINDS THIS EVENING AND RISING 500MB HEIGHTS ACROSS THE
TENNESSEE VALLEY. THIS WILL MOVE THE STORM TRACK A BIT NORTH. ANY
CONVECTION THAT DEVELOPS THIS EVENING OR OVERNIGHT WILL BE
CONSIDERABLY FARTHER NORTH...AFFECTING PERHAPS JUST SOUTHERN INDIANA
AND THE BLUEGRASS REGION. WARMISH OVERNIGHT LOWS AND HIGH DEWPOINTS
WILL MAKE TONIGHT QUITE MUGGY.

.LONG TERM (MONDAY - SATURDAY)...

APPEARS WE WILL RETURN TO HEAT AND RELATIVELY HIGH HUMIDITY FOR MON
AND TUE WITH WARM FRONT WELL TO OUR NORTH. LOWER TO MID 90 TEMPS
SHUD RETURN.

WILL KEEP AND INCREASE A BIT LOW CHC POPS PRIMARILY FOR OUR NERN
FORECAST AREA FOR MON WITH A CONVECTIVE COMPLEX POSSIBLY BRUSHING
THAT AREA EARLY IN THE DAY...WITH OUTFLOW BOUNDARIES AROUND FOR NEW
STORMS IN THE AFTERNOON/EARLY EVE. THIS FITS WITH OUR NEIGHBORING
NRN/ERN OFFICES AND WITH SPC SLIGHT RISK.

MONDAY NIGHT SHUD BE DRY WITH UPR LEVEL RIDGE MOVING ACRS THE
REGION. AFTERWARD...WILL INCREASE POPS TUESDAY AND TUESDAY NIGHT FOR
OUR NWRN QUADRANT WITH LOWER POPS TO THE SOUTHEAST AS MID/UPPER
LEVEL LOW WOBBLES ACROSS THE UPPER MS VLY WITH IMPULSES ON THE
SOUTH/SOUTHEAST SIDE OF THE LOW...GRADUALLY MAKING HEADWAY TOWARD
OUR FORECAST AREA IN SOUTHWEST FLOW.

THEN WED AND WED NIGHT...SHOWERS/TSTMS SHUD BECOME MORE WIDESPREAD
AS STACKED LOWS REACH WISCONSIN AND GULF MOISTURE INCREASES IN
STRENGTHENING S/SW FLOW. FORECAST SOUNDINGS INDICATE PRECIPITABLE
WATER VALUES REACHING NEAR 2 INCHES WITH MODERATE TO STRONG
INSTABILITY AND SIGNIFICANT SHEAR FOR LATE JUNE.

SCT SHOWERS/STORMS WILL LIKELY LINGER INTO THU AS WELL WITH COLD
FRONT STILL LAGGING UPSTREAM. WILL LEAVE THE REST OF THE FCST
UNCHANGED. PREV DISC FOR THAT PERIOD FOLLOWS:

THURSDAY - SATURDAY...

THURSDAY...STORMS WILL STILL BE AROUND AS THE FRONTAL BOUNDARY MAKES
SLOW PROGRESS EAST.  BY THURS NIGHT OR EARLY FRIDAY...WE SHOULD SEE
AN END TO RAINS AS THE BOUNDARY FINALLY CLEARS THE AREA.

EXPECT DRY WEATHER FOR THE WEEKEND AS SFC HIGH PRESSURE AND UPPER
LEVEL RIDGING WORK THEIR WAY BACK INTO THE REGION.

&&

.AVIATION (12Z TAF ISSUANCE)...

A SQUALL LINE WILL IMPACT AVIATION AT SDF AND BWG AND PROBABLY LEX
THIS MORNING. AT THIS TIME THIS LINE OF STORMS WILL LIKELY BRING
GUSTS IN EXCESS OF 40 MPH AND BRIEF VISIBILITIES UNDER ONE MILE
TO SDF AROUND THE 12 TO 13Z PERIOD...WITH MFR CIGS AND VISIBILITIES
IN SHOWERS FOR A COUPLE HOURS AFTER THE INITIAL LINE MOVE THROUGH.

THE SAME IS TRUE FOR BWG...WHERE THE LINE IS ESTIMATED TO MOVE
THROUGH AROUND 13Z...WITH 30 TO 40 MPH WINDS LIKELY. AT
BWG...SCATTERED CONVECTION AND MVFR CEILINGS ARE LIKELY PRIOR TO THE
LINE'S PASSAGE.

SHOULD THIS LINE HOLD TOGETHER...THIS STRONG LINE WILL AFFECT LEX
AROUND 13 TO 15Z.

AGAIN...MVFR CIGS AND SEVERAL HOURS OF RAIN WILL LIKELY FOLLOW THE
INITIAL LINE OF STORMS.

PARTIAL CLEARING IS EXPECTED TO DEVELOP FROM WEST TO EAST EARLY THIS
AFTERNOON WITH VFR FLYING CONDITIONS EXPECTED.

SCATTERED STORMS MAY RE-DEVELOP LATE THIS AFTERNOON OR EVENING.
HOWEVER...LOCATION AND TIMING ARE PROBLEMATIC AND WILL ACCOUNT FOR
THIS POSSIBILITY BY PLACING CB IN THE TAFS. SKIES WILL TEND TO CLEAR
WITH VFR CONDITIONS AFTER 00Z MONDAY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.........JSD
SHORT TERM.....JSD
LONG TERM......DK/11
AVIATION.......JSD
Hazardous weather outlook, Jun 19, 3:20 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
420 AM EDT SUN JUN 19 2011

INZ083-084-089>091-KYZ023>030-034-038-045-046-053-054-061>065-
070>078-081-082-200830-
DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-SHELBY KY-SPENCER KY-NELSON KY-WASHINGTON KY-
LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
420 AM EDT SUN JUN 19 2011 /320 AM CDT SUN JUN 19 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A LINE OF STORMS WILL MOVE ACROSS SOUTHERN INDIANA AND CENTRAL
KENTUCKY DURING THE MORNING HOURS. THESE STORMS HAVE THE
POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS AND AN ISOLATED
TORNADO. IN ADDITION...LOCALIZED HEAVY RAINFALL MAY PRODUCE RUN
OFF PROBLEMS...ESPECIALLY ACROSS AREAS THAT RECEIVED HEAVY RAINS
EARLIER SATURDAY MORNING. AFTER A BREAK IN PRECIPITATION LATER THIS
AFTERNOON...ADDITIONAL STORMS MAY DEVELOP THIS EVENING ACROSS
SOUTH CENTRAL INDIANA AND THE BLUEGRASS AREA. GUSTY WINDS AND
HEAVY RAINS MAY ACCOMPANY ANY STORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY OVER
SOUTHERN INDIANA AND THE BLUEGRASS REGION OF KENTUCKY.

SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH
AN UNSTABLE AIR MASS ACROSS THE REGION AND A SLOW MOVING COLD FRONT
APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY. STORMS SHOULD BE
MOST WIDESPREAD WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT DAMAGING WINDS...TORNADOES...OR HEAVY
RAINFALL TO THE NATIONAL WEATHER SERVICE.

INZ076>079-092-KYZ031>033-035>037-039>043-047>049-055>057-066-067-
200830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CLARK IN-OLDHAM KY-
TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY-
JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-CASEY KY-
LINCOLN KY-
420 AM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND THE BLUEGRASS REGION.

.DAY ONE...TODAY AND TONIGHT.

STORMS ARE EXPECTED TO DEVELOP BY MID DAY. SOME OF THESE STORMS
MAY PRODUCE DAMAGING WINDS AND LOCALIZED HEAVY RAIN. HEAVY RAIN
MAY CREATE RUNOFF PROBLEMS...ESPECIALLY ACROSS AREAS THAT RECEIVED
PRIOR HEAVY RAIN SATURDAY MORNING.

ADDITIONAL STORMS MAY DEVELOP THIS EVENING. GUSTY WINDS AND CLOUD
TO GROUND LIGHTNING WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY OVER
SOUTHERN INDIANA AND THE BLUEGRASS REGION OF KENTUCKY.

SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH
AN UNSTABLE AIR MASS ACROSS THE REGION AND A SLOW MOVING COLD FRONT
APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY. STORMS SHOULD BE
MOST WIDESPREAD WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT DAMAGING WINDS OR HEAVY RAIN TO THE
NATIONAL WEATHER SERVICE.

JSD

In the hours before

Special weather statement, Jun 19, 4:16 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 AM EDT SUN JUN 19 2011

INZ083-084-089>091-KYZ023>030-034-038-045-046-053-054-061>065-
070>078-081-082-191145-
DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-SHELBY KY-SPENCER KY-NELSON KY-WASHINGTON KY-
LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...JASPER...MARENGO...TELL CITY...
CORYDON...NEW ALBANY...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...SHELBYVILLE...
TAYLORSVILLE...BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
516 AM EDT SUN JUN 19 2011 /416 AM CDT SUN JUN 19 2011/

...TORNADO WATCH IN EFFECT THIS MORNING UNTIL 11 AM EDT...

AN INTENSIFYING LONG LINE OF STRONG TO SEVERE THUNDERSTORMS IS
EXPECTED TO MOVE INTO SOUTHWEST INDIANA AND WEST CENTRAL KENTUCKY
AFTER SUNRISE AND REACH CENTRAL KENTUCKY BY MID MORNING. THIS LINE
HAS THE POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS IN EXCESS
OF 60 MPH AS WELL AS ISOLATED TORNADOES. THESE STORMS WILL LIKELY
IMPACT THAT PART OF SOUTHWEST INDIANA AND WEST CENTRAL KENTUCKY
FROM JASPER AND TELL CITY INDIANA SOUTHWARD TO HAWESVILLE...
HARTFORD AND MORGANTOWN KENTUCKY FROM 7 TO 8 AM EDT. THE AREA FROM
HAWESVILLE TO HARTFORD TO MORGANTOWN LOOKS ESPECIALLY SUSCEPTIBLE
TO WIND GUSTS FROM 60 TO 80 MPH.

DAMAGING WINDS WITH THESE STORMS WILL DOWN TREES AND POWER
LINES...RESULTING IN POWER OUTAGES AND TRANSPORTATION DISRUPTIONS.
IN ADDITION...THESE WINDS MAY DAMAGE BUILDINGS AND VEHICLES.

LISTEN TO NOAA ALL HAZARDS WEATHER RADIO OR REFER TO OUR WEBSITE
AT WEATHER.GOV/LOUISVILLE FOR LATER WARNINGS AND STATEMENTS.

DK

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 5:43 AM CDTSevere Thunderstorm WarningLMKHancock47 min
Jun 19, 5:58 AM CDTSevere Thunderstorm WarningLMKOhio47 min
Jun 19, 6:10 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade46 min
Jun 19, 6:11 AM CDTTornado WarningLMKMeade34 min
Jun 19, 6:26 AM CDTSpecial Weather StatementLMKButler49 min
Jun 19, 6:41 AM CDTSevere Thunderstorm WarningLMKMeade34 min
Jun 19, 6:42 AM CDTTornado WarningLMKBreckinridge17 min
Jun 19, 6:42 AM CDTTornado WarningLMKMeade20 min
Jun 19, 6:47 AM CDTSevere Thunderstorm WarningLMKGrayson, Hardin, Meade28 min
Jun 19, 7:00 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson15 min
Jun 19, 7:03 AM CDTSpecial Weather StatementLMKEdmonson, Warren27 min
Jun 19, 7:09 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Hart, Larue, Nelson36 min
Jun 19, 7:12 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson33 min
Jun 19, 7:16 AM CDTSevere Thunderstorm WarningLMKBullitt, Henry, Jefferson, Nelson, Oldham, Shelby and 1 more29 min
Jun 19, 7:26 AM CDTSpecial Weather StatementLMKTrimble34 min
Jun 19, 7:28 AM CDTSpecial Weather StatementLMKAllen, Barren32 min
Jun 19, 7:31 AM CDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington14 min
Jun 19, 7:32 AM CDTSevere Thunderstorm WarningLMKTrimble28 min
Jun 19, 7:42 AM CDTSevere Thunderstorm WarningLMKGreen, Marion, Nelson, Taylor, Washington33 min
Jun 19, 7:44 AM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Jessamine, Mercer, Nelson and 6 more31 min
Jun 19, 7:50 AM CDTTornado WarningLMKWashington25 min
Jun 19, 7:54 AM CDTSevere Thunderstorm WarningLMKBarren, Cumberland, Metcalfe, Monroe36 min
Jun 19, 8:00 AM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 1 more30 min
Jun 19, 8:10 AM CDTSevere Thunderstorm WarningLMKMonroe35 min
Jun 19, 8:10 AM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion, Taylor35 min
Jun 19, 8:13 AM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell47 min
Jun 19, 8:15 AM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford30 min
Jun 19, 8:42 AM CDTSpecial Weather StatementLMKBourbon, Fayette33 min
Jun 19, 5:07 PM CDTSpecial Weather StatementLMKSimpson23 min
Jun 19, 5:37 PM CDTSpecial Weather StatementLMKAllen38 min
Jun 19, 5:56 PM CDTSpecial Weather StatementLMKSimpson34 min
Jun 19, 6:02 PM CDTSevere Thunderstorm WarningLMKAllen, Monroe28 min
Jun 19, 6:31 PM CDTSpecial Weather StatementLMKMonroe29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.